# SDR 97ZZZM308

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3315048
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT FORWARD FORWARD EXIT LEFT INOP, EGRESS TRACK LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK.  REPLACED PIGTAIL AND LAMP EGRESS LIGHT AT 16D.  OPS CHECK GOOD.  (M)
